# SDR CA960123009

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7602 · Mixture Control
- Part: Transmitter Arm
- Condition: Broken
- Location: Condition Lever
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF ROLL TAKEOFF WARNING HORN SOUNDED AT 30-40 KTS. TAKEOFF REJECTED. MAINTENANCE FOUND #2 CONDITION LEVER MICROSWITCH TRANSMITTER ARM BROKEN.
